# SDR AALA201907129007

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 62,691 hours, 15,529 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BOTH FMC S AMBER FAIL LIGHTS ILLUMINATED, ALL KEYS STUCK. FUNCTIONS INOP. MAINTENANCE RESET FMCS OPS CK NORMAL. CHECK NAV DATA CROSS LOAD OK IAW FIM 34-61-00.
